UNIGE document Scientific Article
previous document  unige:12839  next document
add to browser collection
Title

Optimality of Ruelle's bound for the domain of meromorphy of generalized zeta functions

Author
Published in Portugaliae Mathematica. 1992, vol. 49, no. 1, p. 69-83
Full text
Article (Published version) (467 Kb) - public document Free access
Structures
Citation
(ISO format)
BALADI, Viviane. Optimality of Ruelle's bound for the domain of meromorphy of generalized zeta functions. In: Portugaliae Mathematica, 1992, vol. 49, n° 1, p. 69-83. https://archive-ouverte.unige.ch/unige:12839

195 hits

81 downloads

Update

Deposited on : 2010-12-10

Export document
Format :
Citation style :